# SDR IPXA2019012838388

- Difficulty date: January 25, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 17,585 hours, 10,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Condition: Discharged
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACE EMERGENCY BAT PACK INNER AT AUTO STBY PWR UNIT PER TC 527300-03-2-121. REPLACED EMER BATTERY PACK SUPPLY UNIT PER MM 52-73-18 OPS CHKS NML.
